# SDR QXEA200702028

- Difficulty date: December 26, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 16,513 hours, 16,637 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

MFR - FLIGHT 2460 - AT ROTATION RECEIVED A FUSELAGE DOORS WARNING LIGHT.  AIRCRAFT WOULD NOT PRESSURIZE.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE FOUND THE CARGO DOOR HANDLE NOT SECURE (AFT).  COMPLIED WITH OPERATIONAL CHECK OF THE DOOR WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
